Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have loss of appetite, nausea and gastrointestinal pain. Suggestions?

Hi. I am 24 years old and for the past three days I have lost my appetite . I don t get hungry or thirsty. When I do eat something because I know I have to I either get nauseous or get a really bad upper gastrointestinal pain that comes and goes as if it were cramping. Aside from that the rest of the day I feel totally normal.
Asked On : Sat, 16 Mar 2013
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
Nausea and abdomen pain following eating could lead to loss of appetite.Most probably nausea and vomiting could be due gastritis that is inflammation of stomach.I would suggest you to consult a physician who may examine you and may perform upper G I endoscopy on you to establish cause of ,nausea,pain abdomen and loss of appetite.You may need antacid and proton pump blocker like pantoprazole for management of your symptoms.
Hope this answers your question.
Answered: Sat, 16 Mar 2013
I find this answer helpful
General & Family Physician Dr. Nirmala P's  Response
Hi Roxy, loss of appetite, upper abdominal pain could be due to any one of the followig.
1.Severe anaemia.
2.Acute gastritis
4.Worm infestation
5.Pre menstural period
You have to do proper investigations like complete Haemogram, stool examination for anaemia. amoebiasis & worm infestation. If found to be positive then should be treated accordingly.Progesterone results in nausea, loss of appetite during premenstural period. Your symptoms point more towards acute gastritis. Pain gets aggravated on eating. Take Rabeprazole 20mg two times a day before food for 6 weeks along with Tab. Ranitidine 150mg/day for the first two days. Avoid spicy food. Antacids can be taken when pain is severe.
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor